Journal of Analysis & Number Theory
Volume 5, Issue 2
Date:
Articles: 9
Articles in this Issue
Some Transcendence Results from a Harmless Irrationality Theorem
On Cyclic (α ,β )-Admissible Generalized Contraction Mappings in Generalized Metric Spaces
Intuitionistic Fuzzy (ψ,η)-Contractive Mapping and Fixed Points
Ascertainment of The Certain Fundamental Units in a Specific Type of Real Quadratic Fields
Uniform Exponential Stability for Time Varying Linear Dynamic Systems over Time Scales
Some Symmetric Identities for the Generalized Hermite-Euler and Hermite-Genocchi Polynomials
Existence of Solutions to a Three-point Entrainment of Frequency Problem
New Oscillation Results of Second-Order Mixed Nonlinear Neutral Dynamic Equations with Damping on Time Scales
Oscillation of Second-Order Nonlinear Impulsive Dynamic Equations on Time Scales
Published by: Engineering Journals


